# SDR A6WA202209088334

- Difficulty date: September 8, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Floor Support
- Part number: NPA
- Part serial: NSA
- Condition: Damaged
- Location: Fs 409+128-Fs424
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE BETWEEN FS 409+128 - FS 424 & LBL 9 - RBL 27 HAVE  ELONGATED HOLES. ***************REMOVED AIRCRAFT FROM SERVICE********************* OPENED DAMAGED HOLES TO MINIMUM DIAMETER COMPLETELY REMOVING DAMAGE WITHOUT EXCEEDING .350" IAW MHIRJ REO 601R-53-41-3074 REV (--) DATED 2022-10-11. FABRICATED 3 EA REPAIR ANGLES OUT OF .063"2024-0 MATERIAL (HEAT TREATED TO 2024-T42) IAW MHIRJ REO 601R-53-41-3074 REV (--) DATED 2022-10-11. FABRICATED 3 EA REPAIR ANGLE SPLICES OUT OF .063"2024-0 MATERIAL (HEAT TREATED TO 2024-T42) IAW MHIRJ REO 601R-53-41-3074 REV (--) DATED 2022-10-11. FABRICATED 4 EA SHIMS OUT OF .063"  2024-T3 IAW MHIRJ REO 601R-53-41-3074 REV (--) DATED 2022-10-11. HFEC  INSPECTION PERFORMED AT REPAIR AREAS WITH NO INDICATIONS IAW MHIRJ REO 601R-53- 41-3074 REV (--) DATED 2022-10-11. INSTALLED FABRICATED REPAIR ANGLES, REPAIR ANGLE SPLICES, AND SHIMS AT DISCREPANT LOCATIONS IAW MHIRJ REO 601R-53-41-3074 REV (--) DATED 2022-10-11. RESTORED PROTECTIVE FINISH TO REPAIR AREAS IAW MHIRJ REO 601R-53- 41-3074 REV (--) DATED 2022-10-11. WORK COMPLETED ON AERSALE WO #003718 CARD #20296, CARD #20297, AND CARD #20298. CRS #4AER685B N460AW TT: 39,075:32 TC: 37,789
